# SDR 2004FA0000181

- Difficulty date: January 10, 2004
- Submitted: February 12, 2004
- Operation: General aviation
- Aircraft: N6288
- Make and model: Let L-13 BLANIK
- Aircraft serial: 025520
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 1022704
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 3,076 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND CRACKS .50 INCH LONG ON BOTH RT AND LT SIDES, ON BOTTOM OF STABILIZER, HOLE CUTOUTS ONE INCH AFT BULKHEAD N 14.  STOP DRILLED AND REPAIR WITH PLATS OF 2024T3 .050 ALUM. IAW AC.
